Eat Right 4 Your Type®

Official Website Of Dr. Peter J. D'Adamo & The Blood Type Diet®

View Thread View Post Thread for This Board Read Prev Msg Read Next Msg

The Blood Type Diet Archives Volume 1




Re: Type A stomach problems: gastritis vs. ulcer

Posted By: J. Hill
Date: September 23, 1997 at 12:35:45

In Response To: Re: Type A stomach problems: gastritis vs. ulcer (Dorie Hollowell)

I have been taking Tylenol, Motrin and Aleve on a daily basis for a while. Also, I drink alot of Diet-Coke. I have alot of diarhea and lately have had alot of stomach pain. Also, I had some kidney trouble. Could these pain relievers cause stomach problems? Also, what can I do to relieve them? Thanks for your help!




Messages in This Thread

View Thread View Post Thread for This Board Read Prev Msg Read Next Msg









Need Help?

Contact D'Adamo Personalized Nutrition customer service for support on where to begin.

203.761.0042

Personalized Living

A Daily Webzine Celebrating The Wonder Of Individuality & The Blood Type Diet®

Archive | Signup | Blog

Become a Patient

Center of Excellence in Generative Medicine (COEGM) is Dr. D'Adamo's main clinical facility. To schedule an appointment please visit:
www.generativemedicine.org

The statements made on our websites have not been evaluated by the FDA (U.S. Food & Drug Administration).
Our products and services are not intended to diagnose, cure or prevent any disease. If a condition persists, please contact your physician.
Copyright © 2015, Hoop-A-Joop, LLC, Inc. All Rights Reserved